# SDR 2023F00174

- Difficulty date: November 9, 2022
- Submitted: May 19, 2023
- Operation: General aviation
- Aircraft: N909BP
- Make and model: Honda HA-420
- Aircraft serial: 42000099
- Aircraft time: 1,249 hours, 848 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 90006366
- Part serial: JUN110023
- Condition: Failed
- Location: Zone 700
- Part time: 239 hours, 173 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH BRAKE LOCKED UP ON LANDING
